# SDR SWAA970646

- Difficulty date: July 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N96SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23055
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 203
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED TERM CHECK, FOUND FUSELAGE SKIN DENTED ABOVE AND FWD OF E AND E AT BS 203.  REPAIRED PER BOEING SRM.
